# SDR IPXA11568651

- Difficulty date: July 22, 2011
- Submitted: August 17, 2011
- Operation: Air carrier
- Aircraft: N401UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23723
- Aircraft time: 28,242 hours, 19,490 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, WHILE WORKING CARD 942443 FOUND CORRODED NUTPLATE ON RADIUS FILLER COMMON TO LWR SURFACE OF FWD UPPER FLANGE OF BS 1681 FLOORBEAM AT LBL 40, WL 207.5.  REPAIR IAW ER 11-03796, SRM 51-40-02-0F, SRM 51-20-07, SOPM 20-43-03, SOPM 20-41-02.
